Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

to terry B.c. pills and antidepressants

Posted by Ann on April 5, 1999, at 18:57:55

Terry, hi Ann again, I am also on Serzone, I take 200mg a day how long have you been on it and does the side effects of sleepiness ever go away. I have been on it for two months, was up to 300mg, and it made me extremly tired, all day tired , I also take Xanax and they said the combination of the two could be causing this , well i'm weening off the Xanax and they lowered my dosage to 200mg of Serzone, doing better but today after taking B.C. pill last night and Serzone today I again felt very, very, sleepy. Is this a side effect of B.C. pill. I know I am babbling sorry, is it also easy to come off of Serzone have you heard or read anywhere. Please reply, Thank-you, Ann




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ann thread:4415